Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Local compactness of families of continuous point-compact relations

Worthen N. Hunsacker and Somashekhar Amrith Naimpally

Vol. 52 (1974), No. 1, 101–105
Abstract

The purpose of this paper is to prove that the pointwise closure of an equicontinuous family of point-compact relations from a compact Hausdorff space to a locally compact Hausdorff uniform space is locally compact in the topology of uniform convergence. This is a generalization of a recent result of R. V. Fuller.

Mathematical Subject Classification 2000
Primary: 54C35
Milestones
Received: 27 October 1973
Revised: 8 February 1974
Published: 1 May 1974
Authors
Worthen N. Hunsacker
Somashekhar Amrith Naimpally